First Solu-Medrol Adventure

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

First Solu-Medrol Adventure

Postby KyleW » Fri Aug 19, 2011 6:29 am

Last evening I got my first of 5 daily IV Solu-Medrol infusions, 1g in 100ml. The results have been about a 50% improvement across the board. My double vision has lessened. I don't look quite so drunk when I walk down the street. And the Cog Fog seems to have lifted a bit. I have had very minimal side effect impact. I woke last night a little clammy and the only taste issue I have is plain water. It just tastes strange. All in all I'm very happy with the results. My questions is will my symptoms continue to improve as I go through the 5 days, or is most of the improvement felt immediately?

Thanks,
Kyle
User avatar
KyleW
Newbie
 
Posts: 9
Joined: Sat Aug 13, 2011 3:00 pm

Advertisement

Postby munchkin » Fri Aug 19, 2011 8:54 am

I have only gone on steroids twice. Once for three and that time took till the 3rd day before I noticed any changes. The time on 5 days was a major relapse and I didn't notice anything until after the 5 days was done. It took another 2 weeks before I felt a little MS normal.
User avatar
munchkin
Family Elder
 
Posts: 309
Joined: Fri Apr 01, 2011 3:00 pm
Location: Canada

Postby KyleW » Mon Aug 22, 2011 8:08 am

Today will be my 5th, and sadly last, infusion. The improvement has beem remarkable. Tomorrow I go on step down oral steroids. My hope is the improvements that resuled from the IV version have some staying power.
<strong><em>At weddings, my Aunts would poke me in the ribs and cackle "You're next!". They stopped when I started doing the same to them at funerals.</em></strong> Dave Barry
User avatar
KyleW
Newbie
 
Posts: 9
Joined: Sat Aug 13, 2011 3:00 pm

Postby ikulo » Wed Aug 24, 2011 7:45 pm

Hey KyleW... have you experienced any other side effects? What kind of symptoms did you have before?
User avatar
ikulo
Family Elder
 
Posts: 444
Joined: Tue Aug 04, 2009 3:00 pm
Location: colorado

Postby KyleW » Thu Aug 25, 2011 12:02 am

The only real side effect I had from the steroids was some exaggerated heat response and a couple of hot flashes. My main symptoms were serious leg weakness, double vision and overall fatigue.
User avatar
KyleW
Newbie
 
Posts: 9
Joined: Sat Aug 13, 2011 3:00 pm

Postby ikulo » Thu Aug 25, 2011 8:08 am

Thanks Kyle. I've yet to experience steroids, but with increasing leg weakness and decrease in sensation throughout my body I've been considering getting on something to stop this newest pseudorelapse. I've been worried about all the short term side effects. Helps to know no everyone experiences the severe effects.

best of luck!
User avatar
ikulo
Family Elder
 
Posts: 444
Joined: Tue Aug 04, 2009 3:00 pm
Location: colorado

Postby KyleW » Thu Aug 25, 2011 8:48 am

It seems they can be a bit of a double edged sword, but they helped me far more than they hurt :)
User avatar
KyleW
Newbie
 
Posts: 9
Joined: Sat Aug 13, 2011 3:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service